# SDR 2005FA0000194

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N1250V
- Make and model: Cessna 550
- Aircraft serial: 5500439
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 551900922
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  ALSO, PREVIOUS INAPPROPRIATE REPAIR.  CHAIR WAS REPORTED IAW STC ST01042WI, STRUCTURAL SEAT REPAIR. (CE05200503843)  (K)
